DISTRIBUTIONAL EQUALITY IN NON-CLASSICAL UTILITARIANISM - A PROOF OF LERNER THEOREM FOR UTILITARIANISM INCORPORATING JUSTICE

Autor(en): SCHAFER, A 
TRAPP, RW
Stichwörter: Business & Economics; Economics; Mathematical Methods In Social Sciences; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1989
Herausgeber: KLUWER ACADEMIC PUBL
Journal: THEORY AND DECISION
Volumen: 26
Ausgabe: 2
Startseite: 157
Seitenende: 173
ISSN: 00405833
DOI: 10.1007/BF00159224

Show full item record

Page view(s)

1
Last Week
0
Last month
1
checked on Mar 1, 2024

Google ScholarTM

Check

Altmetric